MathSciNet Relay Station
MathSciNet bibliographic data
MR506256 05C05 (60C05)
Meir, A.; Moon, J. W. On the altitude of nodes in random trees. Canad. J. Math. 30 (1978), no. 5, 997–1015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement